# SDR 04FDEA03025

- Difficulty date: November 8, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 45,476 hours, 10,992 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Part serial: UNKNOWN
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK - LBL 47 STA 965 FOUND WORN BEYOND LIMITS.    CABIN SEAT TRACK - LBL 47 STA 965 AREA REPAIR CARRIED OUT AS PER SRM 53-  70-00 FIG.1 VOL I AND SRM 51-33-01 VOL II.
